# SDR UALA2013032902027

- Difficulty date: March 28, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 36,221 hours, 15,760 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE STICK PTT TRIGGER SENSATIVE TO LATERAL MOVEMENT.  INCONSISTENT HOT MICS.  REMOVED AND REPLACED F/O'S PTT SWITCH & OPS CHECK AS PER MM, OK FOR SERVICE.
